Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 18, NWS Billings, MT
NWS Billings, MT issued this red flag warning at Aug 13, 2012, 3:10 PM MDT for 4 counties in Wyoming; 17 counties in Montana. It took effect at Aug 14, 2012, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2012, 3:10 PM MDT (21:10 UTC)
- In effect from
- Aug 14, 2012, 10:00 AM MDT
- Expired
- Aug 14, 2012, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Billings, MT
All 21 counties
Big Horn County, MT, Carbon County, MT, Carter County, MT, Custer County, MT, Fallon County, MT, Gallatin County, MT, Golden Valley County, MT, Madison County, MT, Musselshell County, MT, Park County, MT, Powder River County, MT, Rosebud County, MT, Stillwater County, MT, Sweet Grass County, MT, Treasure County, MT, Wheatland County, MT, Yellowstone County, MT, Big Horn County, WY, Johnson County, WY, Sheridan County, WY, Washakie County, WY
The radar
The Billings radar (KBLX), 55 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3082 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
037
WWUS85 KBYZ 132110
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
310 PM MDT MON AUG 13 2012
MTZ123>133-WYZ274-284-140915-
/O.UPG.KBYZ.FW.A.0012.120814T1600Z-120815T0300Z/
/O.NEW.KBYZ.FW.W.0018.120814T1600Z-120815T0300Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
310 PM MDT MON AUG 13 2012
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR
LOW HUMIDITIES...HOT TEMPERATURES...AND STRONG GUSTY WINDS FOR ALL
OF SOUTH CENTRAL MONTANA...ALL OF SOUTHEAST MONTANA...PARTS OF
NORTHWEST SOUTH DAKOTA...AND PARTS OF NORTH CENTRAL WYOMING...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY.
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127...128...129...130 131...132...133
IN WYOMING...FIRE ZONES...274...284
THIS INCLUDES ALL OF SOUTHERN MONTANA...A PORTION OF NORTH
CENTRAL WYOMING AND HARDING COUNTY SOUTH DAKOTA.
* IMPACTS...VERY LOW HUMIDITY...GUSTY WINDS...HOT TEMPERATURES
AND AN UNSTABLE AIRMASS WILL GENERATE CRITICAL FIRE WEATHER
CONDITIONS.
* TEMPERATURES...IN THE 90S.
* HUMIDITY...AS LOW AS 8 PERCENT.
* WIND...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.
* STABILITY...THE AIRMASS WILL BECOME VERY UNSTABLE WITH
THE HAINES INDEX A 5 IN THE AFTERNOON.
* TUESDAY NIGHT...THERE WILL BE A PERIOD OF QUIETER WEATHER
AFTER DARK TUESDAY EVENING BUT A STRONG COLD FRONT IS
EXPECTED AROUND DAYBREAK ON WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
HTTP://WEATHER.GOV/BILLINGS3 follow-up statements
576
WWUS85 KBYZ 141000
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
400 AM MDT TUE AUG 14 2012
MTZ123>133-WYZ274-284-150000-
/O.CON.KBYZ.FW.W.0018.120814T1600Z-120815T0300Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
400 AM MDT TUE AUG 14 2012
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...AND
STRONG GUSTY WINDS FOR ALL OF SOUTH CENTRAL MONTANA...ALL OF
SOUTHEAST MONTANA...PARTS OF NORTHWEST SOUTH DAKOTA...AND PARTS OF
NORTH CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127...128...129...130
131...132...133
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...VERY LOW HUMIDITY...GUSTY WINDS AND HOT TEMPERATURES
WILL GENERATE CRITICAL FIRE WEATHER CONDITIONS. RAPID FIRE
GROWTH IS POSSIBLE.
* TEMPERATURES...HIGHS IN THE 90S.
* HUMIDITY...MINIMUMS FROM 8 TO 17 PERCENT.
* WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.
GUSTS TO 40 MPH POSSIBLE WEST OF BILLINGS.
* TONIGHT...THERE WILL BE A PERIOD OF QUIETER WEATHER AFTER DARK
THIS EVENING BUT A STRONG CANADIAN COLD FRONT IS EXPECTED
BETWEEN MIDNIGHT AND 6 AM WEDNESDAY MORNING. THIS FRONT WILL
BRING GUSTY NORTH WINDS AND HIGHER HUMIDITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
HTTP://WEATHER.GOV/BILLINGS563
WWUS85 KBYZ 142102
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
302 PM MDT TUE AUG 14 2012
MTZ123>133-WYZ274-284-150300-
/O.CON.KBYZ.FW.W.0018.000000T0000Z-120815T0300Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
302 PM MDT TUE AUG 14 2012
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITIES...HOT TEMPERATURES...AND STRONG GUSTY WINDS FOR
ALL OF SOUTH CENTRAL MONTANA...ALL OF SOUTHEAST MONTANA...PARTS OF
NORTHWEST SOUTH DAKOTA...AND PARTS OF NORTH CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127...128...129...130
131...132...133
IN WYOMING...FIRE ZONES...274...284
* 3 PM OBSERVATIONS...MANY LOCATIONS ACROSS SOUTHWEST AND SOUTH
CENTRAL MONTANA ARE SEEING TEMPERATURES IN THE 90S...RELATIVE
HUMIDITY OF 6 TO 10 PERCENT AND WEST WINDS OF 25 TO 35 MPH.
* SHORT TERM FORECAST...THESE CONDITIONS WILL PERSIST OVER THE
WESTERN HALF OF THE DISTRICT AND SPREAD EASTWARD THROUGH THE
REMAINDER OF THE AFTERNOON. EXPECT IMPROVING CONDITIONS AFTER
DARK.
* IMPACTS...VERY LOW HUMIDITY...GUSTY WINDS AND HOT TEMPERATURES
WILL GENERATE CRITICAL FIRE WEATHER CONDITIONS. RAPID FIRE
GROWTH IS POSSIBLE.
* TEMPERATURES...IN THE 90S.
* HUMIDITY...5 TO 10 PERCENT.
* WIND...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.
* TONIGHT...THERE WILL BE A PERIOD OF QUIETER WEATHER AFTER DARK
THIS EVENING BUT A STRONG CANADIAN COLD FRONT IS EXPECTED
BETWEEN MIDNIGHT AND 6 AM WEDNESDAY MORNING. THIS FRONT WILL
BRING GUSTY NORTH WINDS AND HIGHER HUMIDITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
HTTP://WEATHER.GOV/BILLINGS555 WWUS85 KBYZ 150258 RFWBYZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 858 PM MDT TUE AUG 14 2012 MTZ123>133-WYZ274-284-150400- /O.EXP.KBYZ.FW.W.0018.000000T0000Z-120815T0300Z/ GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY- STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST- GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY- CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA- NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES- NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT CUSTER NATL FOREST-CUSTER COUNTY- SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY- BIG HORN NATIONAL FOREST- 858 PM MDT TUE AUG 14 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR ALL OF SOUTH CENTRAL MONTANA...ALL OF SOUTHEAST MONTANA...PARTS OF NORTHWEST SOUTH DAKOTA...AND PARTS OF NORTH CENTRAL WYOMING... WINDS ARE DIMINISHING AND HUMIDITY IS SLOWLY RISING WITH SUNSET. HOWEVER...A STRONG COLD FRONT WILL PASS THROUGH OVERNIGHT...WITH VERY STRONG NORTH WINDS IN ITS WAKE. NORTH WINDS WILL GUST TO 40 OR 50 MPH FOR AN HOUR OR TWO BEHIND THE FRONT IN MOST AREAS...BUT THE HUMIDITY WILL ALSO INCREASE TO 50 PERCENT OR MORE AS THE COLD FRONT PASSES. $$ HTTP://WEATHER.GOV/BILLINGS CJS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this red flag warning went out at Aug 13, 9:01 AM MDT, 6 hours 9 minutes earlier.
Area forecast discussion, Aug 13, 9:01 AM MDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
901 AM MDT MON AUG 13 2012
.SHORT TERM...VALID FOR TDY AND TUE...
THREE WAVES OF INTEREST ON WATER VAPOR IMAGERY THIS MORNING WITH
A VERY STRONG SYSTEM MOVING INTO BRITISH COLUMBIA PROVIDING THE
WEATHER CHANGES ON DAY TWO. SHORTER TERM...WEAK DISTURBANCE OVER
CENTRAL MONTANA FILLING AS A STRONGER WAVE ALONG SASK/ALTA BORDER
IS CATCHING UP TO IT. SEVERE CONVECTION WITH THE FIRST WAVE HAS
WANED AND RADAR REFLECTIVITY OVER GARFIELD COUNTY HAS DECREASED.
MUCH MORE ACTIVE CONVECTION ENTERING MONTANA NORTH OF HAVRE BUT
AIRMASS IS TRYING TO DRY A BIT AHEAD OF THIS WAVE. WILL KEEP POPS
FOR NORTHERN PORTION OF SOUTHEAST MONTANA TODAY AS DEWPOINTS ARE
REASONABLY HIGH AND DAYTIME HEATING WILL SUPPORT UNSTABLE AIRMASS.
BUFKIT SHOWS NARROW SKINNY CAPE WITH FAVORABLE SHEAR ENVIRONMENT
THIS AFTERNOON AND EVENING SO WILL HAVE TO WATCH FOR ROTATING
STORMS THIS AFTERNOON WITH NARROW UPDRAFTS. OTHER WEATHER FEATURE
IS THE SMOKE REACHING THE AREA FROM IDAHO. IT APPEARS SOME CLEARER
SKIES WILL ARRIVE SHORTLY AFTER NOON. NO CHANGES TO FORECAST AT
THIS POINT...WILL MONITOR CONVECTIVE TRENDS. BORSUM
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
AN AMPLIFIED WEATHER PATTERN WILL BE IN PLACE THROUGH THE MAJORITY
OF THE EXTENDED PERIOD WITH A DEEP TROUGH MOVING OVER THE GREAT
LAKES BY THE END OF THE WEEK AND A SHARP RIDGE BUILDING UP OVER
THE WESTERN STATES. THIS WILL LEAD TO A SLOW TRANSITION FROM
COOLER TO WARMER OVER MONTANA AND NORTHERN WYOMING.
A STRONG COLD FRONT WILL PUSH THROUGH THE FORECAST AREA LATE
TUESDAY NIGHT THROUGH EARLY WEDNESDAY. STRONG COLD AIR ADVECTION
WILL DROP 850MB TEMPERATURES TO AROUND 14C. THE HIGH ON WEDNESDAY
VERY WELL MAY BE AT MIDNIGHT AS HIGHS IN THE AFTERNOON WILL BE
HELD DOWN BY CLOUDS...UPSLOPE FLOW AND COLD AIR ADVECTION. WILL
KEEP THE 60S IN THERE BASED ON ABOVE. GUIDANCE SEEMS TO BE COMING
AROUND TO THE COOLER SOLUTION WHICH LEADS TO MORE CONFIDENCE.
RAISED POPS WEDNESDAY...MAINLY EARLY IN THE DAY...AS STRONG QG
FORCING MOVES IN WITH STRONG UPSLOPE FLOW.
CLOUDS AND SHOWERS WILL TAPER OFF FROM NORTH TO SOUTH WEDNESDAY
AFTERNOON AND EVENING. LOWS WEDNESDAY NIGHT WILL BE TRICKY AS
POTENTIAL EXISTS FOR VERY CHILLY READINGS. MODELS LINGER SOME
MOISTURE AT 700MB...WHICH WOULD HELP TO KEEP TEMPERATURES UP.
SHOULD THE MOISTURE DECREASE QUICKER...COULD NEED TO LOWER
FORECAST MINS FURTHER.
AN UPPER RIDGE WILL BECOME VERY AMPLIFIED OVER THE WESTERN STATES
THURSDAY AND FRIDAY AS THE SYSTEM RESPONSIBLE FOR THE COOL WEATHER
ON WEDNESDAY MOVES OVER THE GREAT LAKES. THIS WILL KEEP THE
NORTHERN ROCKIES IN NORTHWESTERLY FLOW. SO...TRIMMED BACK HIGHS
FOR THESE TWO DAYS AS THE WARM UP WILL BE SLOWED DOWN. EVEN
TRIMMED HIGHS BACK A COUPLE OF DEGREES ON SATURDAY TOO AS THE
RIDGE IS PROGGED SLOWER TO SHIFT EAST. SUNDAY LOOKS TO BE THE
WARMEST DAY. TWH
&&
.AVIATION...
MOST OF THE AREA WILL SEE VFR CONDITIONS WITH SMOKEY SKIES. EAST
OF KMLS ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH BRIEF MVFR
CONDITIONS. BORSUM
&&
.PRELIMINARY POINT TEMP/POPS...
TDY TUE WED THU FRI SAT SUN
-------------------------------------------------------
BIL 092 065/096 059/065 049/073 051/080 055/090 057/090
0/U 00/U 25/T 21/U 00/U 00/U 01/B
LVM 093 055/093 052/065 040/073 044/084 049/088 050/088
0/U 00/N 25/T 31/B 00/U 00/U 02/T
HDN 094 063/098 059/065 049/074 050/081 055/091 056/091
0/U 00/U 23/T 21/U 00/U 00/U 01/B
MLS 089 065/096 061/066 048/073 050/079 056/091 057/091
2/T 10/B 23/T 21/U 00/U 00/U 01/U
4BQ 089 063/096 061/068 050/073 050/079 057/088 058/088
1/U 10/U 23/T 21/U 00/U 00/U 01/U
BHK 084 059/092 060/067 048/070 050/075 056/087 058/087
2/T 20/B 23/T 21/U 00/U 00/U 00/U
SHR 091 059/096 057/066 043/071 048/077 053/087 054/087
0/U 00/U 13/T 31/B 00/U 00/U 01/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR ZONES 117-123>133.
WY...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR ZONES 274-284.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Aug 13, 3:41 AM MDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 341 AM MDT MON AUG 13 2012 MTZ028>042-056>058-063>068-WYZ098-099-140945- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 341 AM MDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY...WITH HOT TEMPERATURES...LOW HUMIDITY AND GUSTY WEST TO NORTHWEST WINDS. THOSE WITH FIRE WEATHER INTERESTS OR OUTDOOR ACTIVITIES SHOULD PREPARE ACCORDINGLY. ALSO...PLEASE OBEY ALL LOCAL FIRE RESTRICTIONS. A STRONG CANADIAN COLD FRONT TUESDAY NIGHT WILL USHER IN MUCH COOLER AIR FOR WEDNESDAY...ALONG WITH A GOOD CHANCE OF SHOWERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:47 AM MDT | Fire Weather Watch | BYZ | Big Horn, Johnson, Sheridan, Washakie | 11 hr |
| Aug 12, 6:44 PM MDT | Special Weather Statement | BYZ | Wheatland | 61 min |
| Aug 12, 7:36 PM MDT | Special Weather Statement | BYZ | Wheatland | 39 min |
| Aug 12, 8:35 PM MDT | Special Weather Statement | BYZ | Golden Valley | 40 min |
| Aug 13, 4:20 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Fallon | 55 min |
| Aug 13, 4:56 PM MDT | Special Weather Statement | BYZ | Custer | 64 min |
| Aug 13, 5:00 PM MDT | Special Weather Statement | BYZ | Fallon | 60 min |
| Aug 13, 5:12 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 63 min |
| Aug 13, 5:42 PM MDT | Special Weather Statement | BYZ | Fallon | 48 min |
| Aug 13, 5:56 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Custer, Powder River | 49 min |
| Aug 13, 5:57 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 26 min |
Nearby
Red Flag Warnings in Montana, 2012Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.